MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1833
Medical Device Problem Codes Break (1069); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: code c19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The sheath was discarded at the facility and is not available for analysis.The physician believed that the cause of the problem was possibly due to through-wire.As the sheath is not available for analysis, the root cause of the gore® dryseal flex introducer sheath tip of dilator split could not be determined with the available information.Code e2402- was used to cover that the procedure was completed and the patient tolerated the procedure.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2024, the patient underwent endovascular procedure where the gore® dryseal flex introducer sheath was used for access.Reportedly, the dsf1833 was used on the left side and on through-wire to go up and over into the gate of the gore® excluder® iliac branch endoprosthesis (ibe).It was reported that upon removal of the dilator of the dsf1833, the tip of dilator was split.The dilator was no longer usable to continue the case and had to use a new dsf1833 dilator.The sheath was discarded at the facility and is not available for analysis.According to the information provided, there was nothing in patient¿s anatomy caused or contributed to the event.The nurse inspected the sheath before using, and the sheath looked normal before use.Nothing wrong was with an ibe device, and the sheath dilator tip did not catch on the device.The physician believed that the cause of the problem was possibly due to through-wire.It was reported that the sheath was not exchanged during the procedure, only a dilator.The procedure was completed without complications.The patient tolerated the procedure.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
nataliya baramzina
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20849781
Report Number3007284313-2024-03633
Device Sequence Number17086486
Product Code DYB
UDI-Device Identifier00733132630042
UDI-Public00733132630042
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF1833
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/04/2024
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale